It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-24-2008, 08:16 PM   #1
Newbie
(female)
 
Join Date: Nov 2008
Location: ustin,Texas usa
Posts: 1
dragonfly73 HB User
Has anyone had these symptoms stopping Geodon?

Hi, I have always had anxiety. After going to a psydoc he said I may be bipolar. He prescribed me Geodon and Depakote. After taking this a week I began having heart palpitations, swollen ankles, hallucinations right after taking them and felt sick and restless. I couldn't wake up and catch a snap until around 3pm even after drinking several cups of coffee and I felt numb like a zombie. He took me off cold turkey.

I started having extreme tightness in my chest on the left side of my body along with ear pressure. I also have head ringing that comes and goes depending on what I eat. He gave me xanax which helps a lot, 1mg a day. Sometimes I try to take less and deal with the tightness that only occurs on the left side of my chest and back and it extends to my throat and ear. He tried prozac for a while and all it seemed to do was make my head feel bloated and never relieved any tightness. This has been going on for 6 months after stopping the Geodon and Depakote.

When I wake up the pressure isn't so bad . If I eat toast and Jelly the tightness comes full strength. If I eat a salad or a sandwich it's not so bad. I had blood work done and everything came back normal. I hate having to depend on xanax to relieve the pressure. Does anyone know what is going on with my body and what Geodon and Depakote has done to my body? Has anyone one else experienced this or know someone that has? My doc seems to just think this is going to go away but after 6 months it hasn't got much better. I never had anything like this until taking those meds and as far as the anxiety I never had tightness or back pain. Thanks for reading and if you have any info I would love your help. Thanks!

 
Sponsors Lightbulb
   
Old 01-01-2009, 07:33 PM   #2
Newbie
(female)
 
Join Date: Jan 2009
Location: Atlanta, GA, US
Posts: 2
Betsy122 HB User
Re: Has anyone had these symptoms stopping Geodon?

I've been on antipsychotics for six months...first geodon, then seroquel, then abilify...I too have suffered from ever-increasing chest tightness with a pressure that affects my throat and head as well. I also have some ringing in my ears. I've tried all the side effect meds for the antipsychotics as well as the anti-anxiety drugs. Nothing will make the chest tightness go away. I see you posted in November. Have you made any headway, or has it finally just settled down? I can't believe this things just keeps getting worse, but it does.

 
Old 01-12-2009, 07:10 PM   #3
Newbie
(female)
 
Join Date: Nov 2008
Location: ustin,Texas usa
Posts: 1
dragonfly73 HB User
Re: Has anyone had these symptoms stopping Geodon?

Not much! It has gotten a little better. I still take xanax almost everyday! My doc thinks it will get better with time. I hope it will get better! Have you tried xanax yet? It's the only thing that seems to help me right now. I just want to be off this crap!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
anyone on geodon for a long time? lxx Schizophrenia 8 12-03-2010 11:01 AM
Anyone with Chronic idiopathic nausea? Bungee3006 Digestive Disorders 132 08-14-2010 02:03 PM
do you have these physical symptoms? agoodday Anxiety 13 06-28-2010 04:35 PM
Help anyone please??? kristymarie87 Depression 5 03-20-2008 02:39 PM
does anyone? boiler454 Depression 5 09-25-2006 12:41 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!